# SDR 08FDEA01603

- Difficulty date: April 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796001220000
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HAS TWO DENTS LOCATED 65 1/2 INCH AND 61 1/2 INCH OUTBD END AND 14 INCH AND 16 1/4 INCH FROM THE T/E THAT HAVE BEEN FOUND OUT OF LIMITS ON N/R N00417, LABELED D/E ON N/R N00417. FABRICARED DOUBLER & FILLER IAW SRM 57-50-00 FIG 205 PG 219.   LOCATED & DRILLED IAW SRM 57-50-00.  ALODINED IAW SRM 51-21-10. PRIMED & PAINTED IAW SRM 51-23-10.  INSTALLED THE DOUBLER & FILLER IAW SRM 57-50-00.
